Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 14, 2019, 9:44 AM EDT for Haralson County, Polk County, Georgia. It was in force for 17 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 9:44 AM EDT (13:44 UTC)
- Expired
- Apr 14, 2019, 10:01 AM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haralson County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 97 km from the middle of the area, began a volume at 13:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:49 AM EDT | TSTM WND DMG | 4 Ene Esom Hill, GA | A FEW TREES REPORTED DOWN ON AKES STATION RD NEAR THE INTERSECTION WITH HWY 278. |
| Apr 14, 9:51 AM EDT | HAIL 1.75 | 1 Sw Cedartown, GA | GOLF BALL SIZED HAIL REPORTED ON JOHNSON LAKE RD NEAR THE INTERSECTION WITH HWY 278. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 7:28 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.7 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 390 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.4
The text
As transmitted.
149
WUUS52 KFFC 141344
SVRFFC
GAC143-233-141415-
/O.NEW.KFFC.SV.W.0044.190414T1344Z-190414T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
944 AM EDT Sun Apr 14 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Haralson County in northwestern Georgia...
Polk County in northwestern Georgia...
* Until 1015 AM EDT.
* At 944 AM EDT, a severe thunderstorm was located near Mars Hills,
or 11 miles northwest of Buchanan, moving northeast at 75 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cedartown, Rockmart, Fish Creek, Felton, Esom Hill, Antioch and Van
Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 PM EDT for northwestern
Georgia.
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3408 8530 3408 8526 3410 8526 3410 8519
3397 8502 3380 8537 3395 8540
TIME...MOT...LOC 1344Z 220DEG 64KT 3387 8536
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
539
WWUS52 KFFC 141401
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1001 AM EDT Sun Apr 14 2019
GAC143-233-141411-
/O.CAN.KFFC.SV.W.0044.000000T0000Z-190414T1415Z/
Haralson GA-Polk GA-
1001 AM EDT Sun Apr 14 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARALSON AND POLK
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 PM EDT for northwestern
Georgia.
LAT...LON 3408 8530 3408 8526 3410 8526 3410 8519
3397 8502 3380 8537 3395 8540
TIME...MOT...LOC 1359Z 220DEG 64KT 3411 8512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:30 AM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Apr 14, 7:30 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 730 AM EDT Sun Apr 14 2019 .UPDATE... Updated to add the Tornado Watch. && .PREV DISCUSSION... /Issued 350 AM EDT Sun Apr 14 2019/ SHORT TERM /Today through Monday/... Very active day expected for the CWFA as the potential for severe weather remains high across the area. Pre-frontal trough/squall line is currently moving across western Alabama. This line will continue eastward through the overnight and early morning hours and should begin approaching the AL/GA state line right around 12Z. The hi-res models have been very consistent run to run with the timing of this system for the past 24 hours. Yesterday, there were some hints in the models that as the initial line approached GA, some weakening was possible with additional strong/severe convection firing up along the actual cold front during the late morning/afternoon. Today's runs of the HRRR and local WRF, continue to show this trend. However, individual cells out ahead of the line will have to be watched very closely. Winds aloft remain impressive today with a 60kt 850mb jet moving across as the front/squall line moves across. With temps near 80 degrees and dewpoints in the mid/upper 60s, plenty of surface instability will be available. The best mid level lapse rates are across northern GA, with more marginal values mainly south of Interstate 20. In addition, this is a very dynamic system aloft. The combination of all of these ingredients lead to the high potential for severe weather across the entire CWFA today. The primary weather hazard will be damaging wind gusts in excess of 60mph. Even the 06Z sounding is showing close to 1000 j/kg of DCAPE. With mid level lapse rates between 6-6.5 C/km across the northern CWFA, large hail is also possible. An isolated tornado is also not out of the question as decent shear will also be present. Locally heavy rainfall will also be likely, with widespread 1" to 2". Locally higher amounts possible. The gradient has tightened head of the cold front. Do think that the highest elevations will have the best chances for achieving the sustained/gust potential for criteria. Outside of the mountains, values will be a bit more marginal. However, even sub wind advisory winds will bring down trees with wet soils. No changes expected for the NPW. The line of shra/tsra should clear the CWFA by the early evening. High pressure will build in behind the frontal boundary. Near or slightly below normal temps expected for tonight and Monday. NListemaa LONG TERM /Monday Night through Saturday/... Extended forecast starts with high pressure over the area, lasting through mid week. Next system moves in late Thursday, and have backed off pops Wednesday given the slightly later model solutions. Strong frontal system looks well organized and brings the next chance for severe storms. SPC already highlighting the area for Day 6 and 7 severe threat risk, and so this system will certainly be the forecast concern through the latter half of the week. A secondary wave swings through the long-wave trough Friday night into Saturday, keeping chance pops in the forecast. High pressure returns to the state late Saturday. Saturday, expect the coolest temperatures for the week, with highs only in the 60s, and lows largely in the mid to upper 40s by Sunday morning. 31 && .AVIATION... 12Z Update... Line of convection is poised to move through during the first few hours of the TAF period. The hi-res models have been very consistent with the timing of the convective line. After the main line of convection, do expect sct shra/isold tsra for the remainder of the afternoon as the upper level system moves through. Not confident on CIGS behind the line, but BKN MVFR seems reasonable. VFR CIGS expected towards 12Z MON. Winds should shift to the SW behind the front/convective line and remain gusty. //ATL Confidence...12Z Update... High confidence on timing of convective line. Med-high confidence on CIGS behind the line. Otherwise, high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 76 45 67 45 / 70 40 0 0 Atlanta 76 45 66 49 / 100 40 0 0 Blairsville 71 38 60 41 / 100 50 5 0 Cartersville 78 42 65 44 / 100 30 0 0 Columbus 79 47 70 49 / 100 20 0 0 Gainesville 74 43 64 46 / 80 40 0 0 Macon 79 47 70 46 / 80 20 0 0 Rome 77 42 66 44 / 90 30 0 0 Peachtree City 78 43 68 44 / 100 30 0 0 Vidalia 83 51 71 50 / 70 40 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 10 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. Tornado Watch until 2 PM EDT this afternoon for the following zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd... Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper...Jones... Lamar...Lumpkin...Macon...Marion...Meriwether...Monroe... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam... Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter... Talbot...Taylor...Towns...Troup...Twiggs...Union...Upson... Walker...Walton...Webster...White...Whitfield...Wilcox. && SHORT TERM...NListemaa LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 3:58 AM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 358 AM EDT Sun Apr 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-150800- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 358 AM EDT Sun Apr 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered severe storms are expected today as a strong storm system moves across the state. Damaging winds and a few tornadoes can be expected. The threat for severe weather will end this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Another front will move across the state Thursday and Friday bringing another chance of thunderstorms to the area. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today and tonight across north and central Georgia.
In the hours before
Special weather statement, Apr 14, 7:33 AM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 AM EDT Sun Apr 14 2019
GAZ001-141215-
Dade GA-
733 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 815 AM EDT...
At 733 AM EDT...a line of strong thunderstorms was along a line
extending from near Jasper to Pine Ridge...and moving northeast at 35
mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Trenton, Stephensville, Rising Fawn, New England, Morganville,
Hooker, Cloudland Canyon State Park, Cole City and Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3498 8537 3483 8545 3476 8545 3475 8546
3473 8546 3470 8549 3467 8549 3463 8553
3498 8560
TIME...MOT...LOC 1133Z 231DEG 28KT 3503 8563 3444 8581
WIND...40MPHSpecial weather statement, Apr 14, 8:30 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 AM EDT Sun Apr 14 2019
GAZ001>004-141300-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
830 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...CATOOSA...WALKER AND
NORTHEASTERN DADE COUNTIES UNTIL 900 AM EDT...
At 829 AM EDT...a line of strong thunderstorms was along a line
extending from Rossville to near Suttles Mill...and moving east at 45
mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dalton, Lafayette, Ringgold, Fort Oglethorpe, Rossville, Chickamauga,
Varnell, Lookout Mountain, Tunnel Hill, Cohutta, Blue Spring,
Fairview, Linwood, Villanow, Chattanooga Valley, Rock Spring, Naomi,
Suttles Mill, Noble and Lakeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3472 8493 3471 8494 3468 8492 3468 8494
3466 8492 3462 8492 3461 8501 3461 8505
3462 8506 3461 8506 3459 8535 3498 8542
3499 8494
TIME...MOT...LOC 1229Z 252DEG 40KT 3498 8531 3460 8526
WIND...50MPHSpecial weather statement, Apr 14, 8:58 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
858 AM EDT Sun Apr 14 2019
GAZ002-004-005-141330-
Whitfield GA-Walker GA-Murray GA-
858 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WHITFIELD...SOUTHEASTERN WALKER
AND NORTHWESTERN MURRAY COUNTIES UNTIL 930 AM EDT...
At 858 AM EDT...a strong thunderstorm was over Mill Creek, or near
Dalton...moving northeast at 50 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Varnell, Tunnel Hill, Cohutta, Sumac, Rocky Face, Gregory,
Mill Creek, Tennga, Beaverdale, Dawnville, Villanow and Cisco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8463 3461 8503 3461 8505 3462 8506
3461 8506 3461 8518 3487 8504 3488 8501
3490 8502 3499 8497
TIME...MOT...LOC 1258Z 211DEG 42KT 3472 8503
WIND...50MPHSpecial weather statement, Apr 14, 9:20 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
920 AM EDT Sun Apr 14 2019
GAZ052-066-141345-
Troup GA-Heard GA-
920 AM EDT Sun Apr 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TROUP AND HEARD COUNTIES
UNTIL 945 AM EDT...
At 920 AM EDT...a line of strong thunderstorms extended from Welch
to near Denson to near Lanett Municipal Airport...and moving
northeast at 45 mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
LaGrange, Franklin, West Point, Centralhatchee, Cannonville, State
Line Park, Abbottsford, Waresville, Piedmont Heights, Texas,
Hillcrest, Wares Crossroads, Glenn, Smiths Crossroad and Long Cane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3340 8515 3325 8502 3296 8501 3287 8513
3287 8518 3329 8527
TIME...MOT...LOC 1320Z 208DEG 38KT 3308 8531 3295 8527 3279 8526
WIND...50MPHLocal storm report, Apr 14, 9:25 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 AM TSTM WND DMG 1 ENE LAFAYETTE 34.71N 85.27W
04/14/2019 WALKER GA 911 CALL CENTER
REPORT OF A TREE AND POWERLINES DOWN AT THE 400 BLOCK
OF BROOKWOOD LANE IN LAFAYETTE, GA.
&&
EVENT NUMBER FFC1900134
JKINGLocal storm report, Apr 14, 9:39 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 AM EDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND DMG 1 SSE ROSSVILLE 34.97N 85.28W
04/14/2019 WALKER GA 911 CALL CENTER
REPORT OF TREES DOWN AT THE INTERSECTION OF LONGVIEW
DRIVE AND PARK CITY ROAD IN ROSSVILLE, GA.
&&
EVENT NUMBER FFC1900135
JKINGThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:33 AM EDT | Special Weather Statement | FFC | Dade | 42 min |
| Apr 14, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Apr 14, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 47 min |
| Apr 14, 8:30 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 30 min |
| Apr 14, 8:58 AM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 14, 9:20 AM EDT | Special Weather Statement | FFC | Heard, Troup | 25 min |
| Apr 14, 9:42 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 48 min |
| Apr 14, 10:12 AM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Apr 14, 10:26 AM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Apr 14, 10:30 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Talbot | 45 min |
| Apr 14, 10:45 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Apr 14, 10:57 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Upson | 48 min |
| Apr 14, 11:09 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 36 min |
| Apr 14, 11:11 AM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
| Apr 14, 11:17 AM EDT | Tornado Warning | FFC | Lamar, Pike, Talbot, Upson | 28 min |
| Apr 14, 11:32 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Douglas, Fulton | 28 min |
| Apr 14, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Lamar, Pike, Spalding | 35 min |
| Apr 14, 11:53 AM EDT | Tornado Warning | FFC | Butts, Henry, Spalding | 14 min |
| Apr 14, 11:58 AM EDT | Special Weather Statement | FFC | Clayton, Dawson, DeKalb, Fayette, Forsyth, Fulton and 1 more | 32 min |
| Apr 14, 12:06 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 24 min |
| Apr 14, 12:18 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Jackson, Newton, Oconee, Rockdale and 1 more | 42 min |
| Apr 14, 12:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 24 min |
| Apr 14, 12:26 PM EDT | Special Weather Statement | FFC | Crawford, Taylor | 34 min |
| Apr 14, 12:27 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Apr 14, 12:30 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Towns, Union | 30 min |
| Apr 14, 12:31 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 29 min |
| Apr 14, 12:43 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 47 min |
| Apr 14, 12:47 PM EDT | Special Weather Statement | FFC | Sumter | 28 min |
| Apr 14, 12:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 36 min |
| Apr 14, 12:56 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 34 min |
| Apr 14, 12:59 PM EDT | Special Weather Statement | FFC | Dooly | 16 min |
| Apr 14, 1:01 PM EDT | Tornado Warning | FFC | Gwinnett | 29 min |
| Apr 14, 1:04 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Apr 14, 1:10 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Houston, Pulaski, Twiggs, Wilcox | 50 min |
| Apr 14, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 26 min |
| Apr 14, 1:24 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Apr 14, 1:43 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 32 min |
| Apr 14, 1:57 PM EDT | Special Weather Statement | FFC | Warren | 33 min |
| Apr 14, 1:59 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 31 min |
| Apr 14, 2:09 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 36 min |
| Apr 14, 2:16 PM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Apr 14, 2:29 PM EDT | Tornado Warning | FFC | Bleckley, Dodge, Laurens, Pulaski, Wilcox | 17 min |
| Apr 14, 2:41 PM EDT | Tornado Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 34 min |
| Apr 14, 3:00 PM EDT | Special Weather Statement | FFC | Laurens | 30 min |
| Apr 14, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 27 min |
| Apr 14, 3:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Apr 14, 3:22 PM EDT | Special Weather Statement | FFC | Wilcox | 23 min |
| Apr 14, 3:35 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Apr 14, 3:42 PM EDT | Special Weather Statement | FFC | Treutlen | 33 min |
| Apr 14, 3:44 PM EDT | Special Weather Statement | FFC | Dodge | 31 min |
| Apr 14, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 23 min |
| Apr 14, 3:59 PM EDT | Special Weather Statement | FFC | Jefferson | 16 min |
| Apr 14, 4:07 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Apr 14, 4:32 PM EDT | Special Weather Statement | FFC | Toombs | 28 min |
| Apr 14, 4:33 PM EDT | Special Weather Statement | FFC | Emanuel | 12 min |
| Apr 14, 4:34 PM EDT | Special Weather Statement | FFC | Union | 26 min |
| Apr 14, 5:00 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 30 min |
| Apr 14, 5:02 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| Apr 14, 5:05 PM EDT | Special Weather Statement | FFC | Toombs | 10 min |
| Apr 14, 5:17 PM EDT | Special Weather Statement | FFC | Union | 13 min |
| Apr 14, 5:31 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Towns, Union and 1 more | 44 min |
| Apr 14, 5:33 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Apr 14, 5:56 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Apr 14, 6:13 PM EDT | Special Weather Statement | FFC | Lumpkin, Towns, White | 32 min |
| Apr 14, 6:14 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 31 min |
| Apr 14, 6:17 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 14, 6:27 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 33 min |
| Apr 14, 6:46 PM EDT | Special Weather Statement | FFC | White | 29 min |
| Apr 14, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Apr 14, 6:52 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 23 min |
| Apr 14, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 14, 7:22 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 23 min |
| Apr 14, 7:24 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 36 min |
| Apr 14, 7:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett | 18 min |
| Apr 14, 7:45 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Apr 14, 7:59 PM EDT | Special Weather Statement | FFC | Jackson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.